# SDR DHL9970505C

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING L/E SLAT STA 0 L/E STA 349, WEB O/B UPPER FLANGE OLD ANGLE REPAIR CRACKED.  REMOVED AND INSTALLED NEW ANGLE PER SRM 51-30-2 18 BY 1.5,  N/R 1165.
